JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MONOTONE GENERALIZED CONTRACTIONS IN ORDERED METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MONOTONE GENERALIZED CONTRACTIONS IN ORDERED METRIC SPACES
Alam, Aftab; Imdad, Mohammad;
  PDF(new window)
 Abstract
In this paper, we prove some existence and uniqueness results on coincidence points for g-monotone mappings satisfying linear as well as generalized nonlinear contractivity conditions in ordered metric spaces. Our results generalize and extend two classical and well known results due to Ran and Reurings (Proc. Amer. Math. Soc. 132 (2004), no. 5, 1435-1443) and Nieto and - (Acta Math. Sin. 23 (2007), no. 12, 2205-2212) besides similar other ones. Finally, as an application of one of our newly proved results, we establish the existence and uniqueness of solution of a first order periodic boundary value problem.
 Keywords
ordered metric space;TCC property;termwise monotone sequence;c-bound;
 Language
English
 Cited by
1.
Results on Coincidence and Common Fixed Points for (ψ,φ)g-Generalized Weakly Contractive Mappings in Ordered Metric Spaces, Mathematics, 2016, 4, 4, 68  crossref(new windwow)
 References
1.
R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, Generalized contractions in partially ordered metric spaces, Appl. Anal. 87 (2008), no. 1, 109-116. crossref(new window)

2.
A. Alam, A. R. Khan, and M. Imdad, Some coincidence theorems for generalized non-linear contractions in ordered metric spaces with applications, Fixed Point Theory Appl. 2014 (2014), 216, 30 pp. crossref(new window)

3.
I. Altun and H. Simsek, Some fixed point theorems on ordered metric spaces and application, Fixed Point Theory Appl. 2010 (2010), 621469, 17 pp.

4.
H. Amann, Order structures and fixed points, Bochum: Mimeographed lecture notes, Ruhr-Universitat, 1977.

5.
A. Amini-Harandi and H. Emami, A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, Nonlinear Anal. 72 (2010), no. 5, 2238-2242. crossref(new window)

6.
A. Bjorner, Order-reversing maps and unique fixed points in complete lattices, Algebra Universalis 12 (1981), no. 3, 402-403. crossref(new window)

7.
D. W. Boyd and J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20 (1969), 458-464. crossref(new window)

8.
J. Caballero, J. Harjani, and K. Sadarangani, Contractive-like mapping principles in ordered metric spaces and application to ordinary differential equations, Fixed Point Theory Appl. 2010 (2010), Art. ID 916064, 14 pp.

9.
S. Carl, A monotone iterative scheme for nonlinear reaction-diffusion systems having nonmonotone reaction terms, J. Math. Anal. Appl. 134 (1988), no. 1, 81-93. crossref(new window)

10.
S. Carl, An enclosing theorem and a monotone iterative scheme for elliptic systems having nonmonotone nonlinearities, Z. Angew. Math. Mech. 70 (1990), no. 8, 309-313. crossref(new window)

11.
S. Carl and S. Heikkila, Fixed Point Theory in Ordered Sets and Applications: from differential and integral equations to game theory, Springer, New York, 2011.

12.
L. Ciric, N. Cakic, M. Rajovic, and J. S. Ume, Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed Point Theory Appl. 2008 (2008), Art. ID 131294, 11 pp.

13.
P. Cousot and R. Cousot, Constructive versions of Tarski's fixed point theorems, Pacific J. Math. 82 (1979), no. 1, 43-57. crossref(new window)

14.
R. DeMarr, Common fixed points for isotone mappings, Colloq. Math. 13 (1964), 45-48.

15.
R. H. Haghi, S. Rezapour, and N. Shahzad, Some fixed point generalizations are not real generalizations, Nonlinear Anal. 74 (2011), no. 5, 1799-1803. crossref(new window)

16.
J. Harjani and K. Sadarangani, Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear Anal. 71 (2009), no. 7-8, 3403-3410. crossref(new window)

17.
J. Harjani and K. Sadarangani, Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Anal. 72 (2010), no. 3-4, 1188-1197. crossref(new window)

18.
S. Heikkila and V. Lakshmikantham, Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations, Marcel Dekker, Inc., New York, 1994.

19.
J. Jachymski, Equivalent conditions for generalized contractions on (ordered) metric spaces, Nonlinear Anal. 74 (2011), no. 3, 768-774. crossref(new window)

20.
M. Jleli, V. C. Rajic, B. Samet, and C. Vetro, Fixed point theorems on ordered metric spaces and applications to nonlinear elastic beam equations, J. Fixed Point Theory Appl. 12 (2012), no. 1-2, 175-192. crossref(new window)

21.
N. Jotic, Some fixed point theorems in metric spaces, Indian J. Pure Appl. Math. 26 (1995), no. 10, 947-952.

22.
G. Jungck, Commuting maps and fixed points, Amer. Math. Monthly 83 (1976), no. 4, 261-263. crossref(new window)

23.
G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (1986), no. 4, 771-779. crossref(new window)

24.
G. Jungck, Common fixed points for noncontinuous nonself maps on non-metric spaces, Far East J. Math. Sci. 4 (1996), no. 2, 199-215.

25.
D. Kurepa, Fixpoints of decreasing mappings of ordered sets, Publ. Inst. Math. (N.S.) 18(32) (1975), 111-116.

26.
G. S. Ladde, V. Lakshmikantham, and A. S. Vatsala, Monotone Iterative Techniques for Nonlinear Differential Equations, Pitman, Boston, 1985.

27.
V. Lakshmikantham and L. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal. 70 (2009), no. 12, 4341-4349. crossref(new window)

28.
S. Lipschutz, Schaum's Outlines of Theory and Problems of Set Theory and Related Topics, McGraw-Hill, 1964.

29.
A. Mukherjea, Contractions and completely continuous mappings, Nonlinear Anal. 1 (1977), no. 3, 235-247. crossref(new window)

30.
H. K. Nashine and I. Altun, A common fixed point theorem on ordered metric spaces, Bull. Iranian Math. Soc. 38 (2012), no. 4, 925-934.

31.
J. J. Nieto and R. Rodriguez-Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), no. 3, 223-239. crossref(new window)

32.
J. J. Nieto and R. Rodriguez-Lopez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equation, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 12, 2205-2212. crossref(new window)

33.
D. O'Regan and A. Petrusel, Fixed point theorems for generalized contractions in ordered metric spaces, J. Math. Anal. Appl. 341 (2008), no. 2, 1241-1252. crossref(new window)

34.
A. Petrusel and I. A. Rus, Fixed point theorems in ordered L-spaces, Proc. Amer. Math. Soc. 134 (2006), no. 2, 411-418.

35.
A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004), no. 5, 1435-1443. crossref(new window)

36.
K. P. R. Sastry and I. S. R. Krishna Murthy, Common fixed points of two partially commuting tangential selfmaps on a metric space, J. Math. Anal. Appl. 250 (2000), no. 2, 731-734. crossref(new window)

37.
S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. (Beograd) (N.S.) 32(46) (1982), 149-153.

38.
A. Tarski, A lattice-theoretical fixpoint theorem and its applications, Pacific J. Math. 5 (1955), 285-309. crossref(new window)

39.
M. Turinici, Fixed points for monotone iteratively local contractions, Demonstr. Math. 19 (1986), no. 1, 171-180.

40.
J. S. W. Wong, Common fixed points of commuting monotone mappings, Canad. J. Math. 19 (1967), 617-620. crossref(new window)

41.
J. Wu and Y. Liu, Fixed point theorems for monotone operators and applications to nonlinear elliptic problems, Fixed Point Theory Appl. 2013 (2013), 134, 14 pp. crossref(new window)